I am on my 2nd day of taking Wellbutrin XL 150mg. I've noticed that I am very tired. Do you think that it is a side effect from starting the medicine?
Wellbutrin XL - Wellbutrin and fatigue?
Question posted by Sylknmyst on 15 April 2015
Last updated on 1 June 2017 by Funrey808
I'm on about week 8 of 150xl and at about week 7 I started to have bad headaches and real tired by early afternoon. There's a website about cronic fatigue syndrome (cfs) and how Wellbutrin is prescribed for it but sometimes people get too use to the drug and a change has to be made. Either lower the dose (not really an option) or pulse the drug by taking a few days off. I took a few days off and felt good no headaches or fatigue. Now I'm back to two days on and dragging. Of course I didn't sleep well either and I'm in a weird phase were I can't take any vitamin or supplements because of an upcoming minor surgery. The website recommends b6 and tyrosine to eat up the excess noradrenaline which I would get from a multivitamin and protein shake. Of course food sources have these too but I'm not sure in the quantities needed.
Has it gotten better? My bf is been on it 1 and half week and is always sleeping and no change in depression!
Most likely yes. It takes a couple of weeks to adjust to the new medication and can take upwards of a month to reach max effectiveness. So be patient and hope it works for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.